Conflicts of interest: None.
Angina bullosa hemorrhagica-like lesions: a rare presentation of drug-induced thrombocytopenia
Version of Record online: 10 DEC 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 54, Issue 7, pages 819–822, July 2015
How to Cite
Abhinav, C., Mahajan, V. K., Mehta, K. S. and Chauhan, P. S. (2015), Angina bullosa hemorrhagica-like lesions: a rare presentation of drug-induced thrombocytopenia. International Journal of Dermatology, 54: 819–822. doi: 10.1111/ijd.12143
- Issue online: 24 JUN 2015
- Version of Record online: 10 DEC 2013
- Manuscript Accepted: 15 DEC 2012
- Manuscript Revised: 28 SEP 2012
- Manuscript Received: 20 SEP 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.